Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Difficulty climbing stairs as leg not responding. Done prostate operation. Taking Amlopres for BP. Suggestion?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
I have a big time problem while walking, as an my right leg is not responding properly, I drag my right leg while walking, very difficult to climb the stairs i don't get the idea while putting my feet on the stairs, I am 61 and facing this issue from last 20 months now.. I am 5.7 inches weight 78Kgs, I have gone through prostate operation twice in last 20 yrs and have a blood pressure and taking (amlopres 5) one tablet daily... I have been to lots of test and doctors and it seems I am not getting the right answer or doctor for the problem.. please suggest
Posted Wed, 10 Apr 2013 in Bones, Muscles and Joints
Answered by Dr. Samik Basu 2 hours later
Hi ,
Thank you for your query.
I can understand your concern.There are two possibilities.
1. Neuropathy/spondylopathy
2.Joint problem associated with neuropathy.
You have not mentioned whether you have diabetes or not/thyroid problems.
Please consult a neurologist at the earliest to check for neuropathy.You may have to undergo a nerve conduction test.
Consult your doctor if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
Follow-up: Difficulty climbing stairs as leg not responding. Done prostate operation. Taking Amlopres for BP. Suggestion? 15 minutes later
Thanks for the quick response, As if today I am not diabetic,no thyroid issue, but there is a visible symptoms of herneya on my neval. Just want to understand how critical is this situation & whether such diseases can be cured in medical science? sorry if the question is wired but I am bit worried as I am retired and don't know how big this problem is?
Answered by Dr. Samik Basu 9 hours later
I know you are anxious and worried.Please do not delay it any further and consult a neurologist as soon as possible.If they are curable they definately will be cured with drugs.
Have a speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor